Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Broken Out In Hives Due To Medications Or Withdrawal? Which Ones?

Has Anyone Broken Out In Hives Due To Medications Or Withdrawal? Which Ones?

I have been taken Pristiq for over a year. I think it is breaking me out. I take 30 mg adderral. Could this be breaking me out?
Geez. Have you had any kind of skin problem due to meds, withdrawal, detox, or yes...the big monster depression and anxiety?

A MyDepressionTeam Member said:

Zippity doo dah, zippity day . .

posted almost 2 years ago
A MyDepressionTeam Member said:

what next right? zippidy doo dah.

posted almost 2 years ago
A MyDepressionTeam Member said:

Did not know that about Bowie, but It comes as no surprise, kid . .

Gozer, the iconoclastic strong woman with a masculine voice and masculine like power demolishes an idol as do crisscrossing belief systems demolish our idols, uh huh, amiga . .

Love you "like a Rock"(?), oh baby Sylvia!! . .

P.S.- Picture I took last night outside of my AA mtg. place (a church, kid) . .
Isamu Samuelito Sam

edited, originally posted almost 2 years ago
A MyDepressionTeam Member said:

uh huh, like what?

posted almost 2 years ago
A MyDepressionTeam Member said:

Uh huh . . . .

edited, originally posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in